# SDR 2014FA0000419

- Difficulty date: June 26, 2014
- Submitted: July 8, 2014
- Operation: General aviation
- Aircraft: N608FM
- Make and model: Cessna 152
- Aircraft serial: 15282795
- Aircraft time: 10,549 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: S19061
- Condition: Arced
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLAP UP LIMIT SWITCH  HAS SEVERAL REPORTED OCCURRENCES INVOLVING ARCING AND SMOKE GENERATING BEHIND THE MASTER CAUTION PANEL.  THE SWITCH WAS SAID TO BE ARCING AND SPARKING WHICH LED TO A BURNED SWITCH CREATING SEVERAL WIRES TO BE BURNED AND SINGED TOGETHER.
